# SDR USAAD00178

- Difficulty date: November 17, 2000
- Submitted: December 22, 2000
- Operation: Air carrier
- Aircraft: N808US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48040
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 100503119
- Condition: Deflated
- Location: Aft Fuselage
- Part time: 20,741 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RSW - THE TAILCONE EMERGENCY EVACUATION SLIDE FAILED TO INFLATE WHEN DEPLOYED.  MAINTENANCE REPLACED THE TAILCONE EVACUATION SLIDE ASSEMBLY.  (M)
